# SDR AU001146

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Panel
- Condition: Faulty
- Location: Lt Eng Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE CONSTANT TORQUE ON TAKEOFF (CTOT) CONTROL PANEL SUSPECT FAULTY OR ENGINE CONTROLS SLIGHTLY MISRIGGED PREVENTING CTOT FROM CAPTURING THE ENGINE.
